# SDR Z08R201504270001

- Difficulty date: April 24, 2015
- Submitted: April 27, 2015
- Operation: General aviation
- Aircraft: N4291U
- Make and model: Cessna 150D
- Aircraft serial: 15060291
- Aircraft time: 2,725 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 04003111
- Condition: Damaged
- Location: Fuel Sump Drain
- Part time: 2,725 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION.  THE BELLY DRAIN PLUG WAS REMOVED, WATER AND SEDIMENT WAS FOUND IN THE SUMP.  WHEN THE DRAIN PLUG WAS REINSTALLED AND WHEN TIGHTEN WITH WRENCHES, THE LINE TWISTED AND STARTED LEAKING.  LINE SPLIT DUE TO WATER CORROSION ON THE INSIDE OF THE LINE.  THE LINE WAS ALSO BULGED AT THE BOTTOM END, APPEARS TO BE FROM WATER FREEZING IN THE LINE.  FUEL LEAK WAS STOPPED BY PLACING FUEL SELECTOR IN THE OFF POSITION.  PART IS USED ON THIS MODEL ACFT FROM SN 17001 TO 15061532, BASICALLY 1959-1965 YEAR MODELS, APPROXIMATELY 3529 ACFT BUILT.
